advertisement
Question
Posted by: Doris | 2005/11/19

Lumps in armpits

Am 44,started HRT Prempak 0.625 21 days ago.Have developed 6 small lumps in my armpit and have been constantly tired for 10 days.Can this be related to the use of HRT?
Thanks and regards
Doris

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Tiredness can, lumps in the armpit not. I would suggest that you have your doctor check this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement